# SDR SWIA2019111246760

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 39,585 hours, 33,652 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Faulty
- Location: Rt Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FOS LOW SPEED CUE WAS STUCK ON THE GREEN LINE. FLIGHT # 5066   CLOSED   REMOVED AND REPLACED RH AOA TRANSDUCER IAW AMM. PERFORMED AOA OPS CHECK IAW AMM. OPS CHECK GOOD AT THIS TIME. PERFORMED FUNCTIONAL TEST OF STALL PROTECTION COMPUTER (GREEN ACCURACY LINE) IAW AMM. OPS CHECK GOOD AT THIS TIME.
